MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the patient's feeding tube was found 10 cm out from the previously documented position, so the tube was reinserted and an x-ray was done to confirm the position.On the x-ray it was found that the feeding tube had fractured in the midportion of the tube.The tip of the proximal tube was in the esophagus, and the distal half of the tube was in the stomach.The distal portion was retrieved from the patient¿s stomach.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was provided.One sample was received.Only the part of the tube up to the number 25 was received; the tip was not received.The sample presented a burst, the reported condition is confirmed, however the issue was not caused in the manufacturing plant.A walk through was performed of the manufacturing process.All process and controls were found properly followed.Production personnel perform a 100% visual inspection during the packaging process, to detect and discard any identified issues.The root cause could not be determined with the information available.No further actions are planned.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 10FR 43IN W STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18333938
Report Number9612030-2023-03878
Device Sequence Number8415753
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public10884521582996
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8884721088E
Device Catalogue Number8884721088E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown